Asymptotic behavior of the semigroup associated with the linearized compressible Navier-Stokes equation in an infinite layer

Yoshiyuki Kagei

    Research output: Contribution to journalArticlepeer-review

    11 Citations (Scopus)

    Abstract

    Asymptotic behavior of solutions to the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 x (0, a), n ≥ 2, under the no slip boundary condition for the momentum. The LP decay estimates of the associated semigroup are established for all 1 ≤ p ≤ ∞. It is also shown that the time-asymptotic leading part of the semigroup is given by an n -1 dimensional heat semigroup.

    Original languageEnglish
    Pages (from-to)763-794
    Number of pages32
    JournalPublications of the Research Institute for Mathematical Sciences
    Volume43
    Issue number3
    DOIs
    Publication statusPublished - Sept 2007

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'Asymptotic behavior of the semigroup associated with the linearized compressible Navier-Stokes equation in an infinite layer'. Together they form a unique fingerprint.

    Cite this